... week my chin (mostly) began to get small whiteheads. I have been post menopausal for about 3 years now, and like most woman, are taking osphena because of vaginal dryness/painful sex. I see information that rashes/hives can be a possible side effect, but what I am getting is just like before menopause..just before monthly period would start... teenage years... facial breakout. Definitely not rash/hives!
- Osphena Information for Consumers
- Osphena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Osphena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 27 Dec 2011 • 1 answer
Can osphena cause endometriosis to grow? I had my ovaries and uterus removed 17 years ago because of
Posted 28 Apr 2015 • 1 answer
Posted 26 Aug 2015 • 0 answers
I have been using veltin for about a 6 weeks. Started spernalactone about a month ago. My face is w?
Posted 19 Nov 2016 • 1 answer